So sorry for your pain. I was on verapamil for years and never had serve joint/muscle pain that wasn't already there. I was also on it when I wasn't having back pain. I don't know about Lisinopril.
Below is what I found about side effects for Lisinopril on the drugs.com website. There is a listed side effect for pain. I recommend contacting your doctor today!!
"Seek medical attention right away if any of these SEVERE side effects occur when using Lisinopril/Hydrochlorothiazide:"
"Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); blurred vision or other vision changes (eg, decreased vision clearness); change in the amount of urine produced; chest pain or discomfort; dark urine; difficult or painful urination; drowsiness; dry mouth; eye pain; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; joint pain, stiffness, or swelling; loss of appetite; mood or mental changes (eg, depression); muscle cramps, pain, or weakness; numbness, burning, or tingling; numbness of an arm or leg; one-sided weakness; pale stools; persistent or unusual nausea or vomiting; red, swollen, blistered, or peeling skin; restlessness; severe or persistent cough; severe or persistent headache, dizziness, or light-headedness; shortness of breath; slurred speech; stomach pain (with or without nausea or vomiting); sudden, unusual weight loss or gain; symptoms of high blood sugar (eg, fast breathing; flushing; fruit-like breath odor; increase in thirst, hunger, or urination); symptoms of low blood sodium (eg, confusion, mental or mood changes, seizures, sluggishness); trouble swallowing; unusual bruising or bleeding; unusual thirst, weakness, or tiredness; yellowing of the skin or eyes."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
Posted 4 Oct 2010 • 2 answers
Posted 21 May 2011 • 5 answers
Posted 3 Jul 2012 • 1 answer
Posted 18 Jun 2016 • 0 answers